I took a nap late this afternoon. When I woke up I stood up and my legs gave out. They were in so much pain, I couldn't stand. What the hell is going on. So I took two Vicodin. I usually only take one, sometimes only a half.
Two Vicodin are one more than my system can handle. I got so sick. Spike was here. We went back over what I had done during the day. When I mentioned the Vicodin, he realized what I was experience was a slight overdose. My system can not handle two. It is just a too high a dose for me.
So I ask Spike how long will this strange sick feeling last. He figures out what the direction say for a full day of taking them, does the math and tells me two hours at the least. He was right. I am just beginning to feel it leaving my system. What I don't understand is folks who want to commit suicide by overdosing with pills. If they have to go through what I just went through, it is a lousy way to die. And I only took two. I am supposed to take two four times a day. Time to talk to my doctor. A very scary moment for me.